Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 435076, 20 pages
Research Article

Generalized Difference Spaces of Non-Absolute Type of Convergent and Null Sequences

1Department of Mathematics, Faculty of Sciences, Erciyes University, Melikgazi, 38039 Kayseri, Turkey
2Department of Mathematics, Faculty of Art and Sciences, Fatih University, The Hadımköy Campus, Büyükçekmece, 34500 İstanbul, Turkey

Received 17 February 2012; Accepted 10 October 2012

Academic Editor: Stevo Stevic

Copyright © 2012 Abdulcabbar Sönmez and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Feyzi Başar, and Ali Karaisa, “Some New Generalized Difference Spaces of Nonabsolute Type Derived from the Spaces and,” The Scientific World Journal, vol. 2013, pp. 1–15, 2013. View at Publisher · View at Google Scholar
  • Naim L. Braha, and Feyzi Başar, “On the Domain of the Triangle on the Spaces of Null, Convergent, and Bounded Sequences,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Mustafa Cemil Bisgin, and Abdulcabbar Sonmez, “Two new sequence spaces generated by the composition of mth order generalized difference matrix and lambda matrix,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Murat Candan, “Domain of the double sequential band matrix in the spaces of convergent and null sequences,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Osman Duyar, Serkan Demiriz, and Osman Özdemir, “On Some New Generalized Difference Sequence Spaces of Nonabsolute Type,” Journal of Mathematics, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Ali Karaisa, “On generalized weighted means and compactness of matrix operators,” Annals of Functional Analysis, vol. 6, no. 3, pp. 8–28, 2015. View at Publisher · View at Google Scholar